# SDR DALA2022071504910

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 58,897 hours, 30,733 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3116 - POSSIBLE FCS REPAIR EXTERNAL SKIN LOC. FR 59 TO FR 60 BTW STR 18 TO STR 20 R/H ON UPPER FUSELAGE. CORRECTIVE ACTION: CONFIRMED DT EVALUATION FOR POSSIBLE FCS REPAIR EXTERNAL SKIN LOC. FR 59 TO FR 60 BTW STR 18 TO STR 20 R/H ON UPPER MEETS THE GENERAL REQUIREMENT AS PER ER/A 559249-14. (2320246)
